|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
Am 58 years old, female, need to know what is the right vitamins and medicine for the above. Tq Doctor.
Greetings, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. For your information, tinnitus can be caused by a variety of things. These include:
Because tinnitus can be caused by many things, we cannot suggest any kind of medication before diagnosing you.
Therefore, to know the exact cause of the problem you are facing, more information is needed before a conclusion can be drawn. Please click on the link (DoctorOnCall) to contact your doctor or on the link (DoctorOnCallEPharma) to speak with our pharmacist online. We will protect your privacy. Thank you.